# SDR 96ZZZX1447

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FL
- Make and model: Gulstm G1159
- Aircraft serial: 50
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1159B21311
- Condition: Chafed
- Location: Fs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 18-MONTH INSPECTION OF THE LEFT PYLON, THE FUSELAGE SKIN AT STA 598 WAS FOUND CHAFED BEYOND LIMITS.  CHAFE WAS REPAIRED WITH GULFSTREAM DRAWINGS E35102164.  THE AIRCRAFT WAS RETURNED TO SERVICE.
